I'm so mortified by what that psychiatrist said, I'm earnestly speechless. I'm so glad you left them, but I am horrified and so sorry that was said to you, and in that vulnerable environment. That's horrible. If you want to talk more about it, we can.
I don't think you have to accept that, no.
First, I'd find a new provider, make clear you're having sexual side effects and what kind specifically (like, you're saying low desire, but if you also are experiencing things like sexual repulsion, or difficulty getting aroused or reaching orgasm -- if you didn't have those before -- or other things, be sure and tell them). Then a good one will take what you have said into account, and will usually choose a different kind that are either known not to have those effects or to counteract them, etc. I'd say your first step is seeing if an educated change to a different medication helps. It very likely might.
I'm still not 100% it's the meds, or not completely anyway, if for no other reason than that these kinds of meds rarely work that fast, but instead usually take weeks or even months for people to really feel effects. From the sounds of the timing, I do suspect that at least some of this might have been the way things were moving without the meds.
In that case, supposing that different meds help but don't 100% change the situation, then there are a few possibilities:
• if the relationship is feeling off or maybe needs some sexual readjusting (sometimes people who have been together this long just don't feel as sparky in this department as they did before) or shifting, then you can think about and, if you choose, work together on that.
• maybe you're just in an ebb when it comes to your desire, period, or in this relationship specifically: that can happen, and sometimes we just need to ride it out and let our body or mind take the break it feels like they want, even if we don't understand why or like it. It's normal for that to happen sometimes: most people aren't always feeling a lot of or frequent sexual desire, but instead ebb and flow.
• it might be that you, all by yourself, and your sexuality need to work through something or maybe start exploring some new things.
There are more maybes than that, but does any of that sound like a fit for you, and do you feel okay about starting with a try for different meds from a healthcare provider who isn't a freaking horror movie?